# SDR ASAA0310073

- Difficulty date: March 3, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546573
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FRAME AT BS 1104, RIGHT BUTTOCK LINE 27 CHAFED.  REMOVED DAMAGED AREA AND REPAIRED FRAME PER SRM.  (M)
